Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Pitting edema in lower legs, frequent urination, itching legs, have diabetes and TB. Help

Hi, I m from the Philippines and I would like to ask your help with the condition of my grandfather who is 85 years old now. Last August, he was diagnosed to have diabetes and TB. Last month, we got him to a doctor because he had +2 pitting edema on both his lower legs. So doctor prescribed him with Spironolactone (Aldazide) 1 tab a day. But it seems his urination has not changed. He usually voids 5-10 times a day. And he still got the edema. And just last two weeks ago, he started scratching his legs to the point were it bled. I m worried at this recent events. I am no expert or anything but when I looked it up on the internet it led me to renal failure . Please enlighten me on this situation. Thank you.
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  289
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Recent T2DM with known TB on treatment,suffering from pedal edema both, but no puffiness.
Do complete cardiac evaluation to r/o ccf and renal function test to know the renal status.
Pt should take insulin only to maintain optimal diabetic control, with strict diet and life style modifications. If DM and infection(?UTI ) GETTING CONTROLLED NOTHING TO WORRY.
All the best
Answered: Mon, 12 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor